MAUDE Adverse Event Report: RxSight, Inc. Light Adjustable Lens (LAL)

RxSight, Inc. Light Adjustable Lens (LAL)
Model Number 60005
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Corneal Edema (1791); Capsular Bag Tear (2639); Corneal Endothelial Cell Loss (4806)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that upon implantation of a light adjustable lens (lal), it was noted the leading haptic had become severed.While attempting to remove the lal, both haptics detached from the optic, resulting in the surgeon using intraocular scissors to section the lens to facilitate removal.A posterior capsular tear occurred during lens removal, requiring a vitrectomy.A replacement lal was subsequently implanted successfully in the sulcus.Although a dispersive ovd was used intraoperatively to protect the corneal endothelium, the surgeon reported at the two-week postoperative visit that significant corneal edema persisted and expressed concern that endothelial compromise had occurred, potentially requiring future endothelial transplantation.
 
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformance, or other manufacturing issues related to the reported event.Manufacturer reference#: (b)(4).

Brand Name
Light Adjustable Lens (LAL)
Common Device Name
Light Adjustable Lens (LAL)
Manufacturer (Section D)
RxSight, Inc.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RxSight, Inc.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
+1(949)273-6163
MDR Report Key50868490
Report Number3012712027-2026-00412
Device Sequence Number13106369
Product Code PZK
UDI-Device Identifier00818806020609
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-009236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Single-Use Injector, Lot Number: A03-2138.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale